Kaplansky Theorem for completely regular spaces

Lei Li Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43673

Proceedings of the American Mathematical Society, 142, (4), 1381-1389, 2014
Let X, Y be realcompact spaces or completely regular spaces consisting of X, Y -points. Let X, Y be a linear bijective map from X, Y (resp. X, Y ) onto X, Y (resp. X, Y ). We show that if X, Y preserves nonvanishing functions, that is,
No keywords uploaded!
[ Download ] [ 2019-10-20 21:02:34 uploaded by Ngai_Ching_Wong ] [ 563 downloads ] [ 0 comments ]
  title={Kaplansky Theorem for completely regular spaces},
  author={Lei Li, and Ngai-Ching Wong},
  booktitle={Proceedings of the American Mathematical Society},
Lei Li, and Ngai-Ching Wong. Kaplansky Theorem for completely regular spaces. 2014. Vol. 142. In Proceedings of the American Mathematical Society. pp.1381-1389. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020210234639353202.
Please log in for comment!
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved